# SDR UPS98227567

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION BETWEEN SEAT TRACK AND EXPANSION LINK FLANGES BS 850 LBL 45 WO L208.  REPLACED SEAT TRACK ON EXPANSION LINK PER 727 SRM 51-30-2, 51-20-151 51-30-5, 51-10-1.
